# SDR UALA2011082504559

- Difficulty date: August 25, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 56,978 hours, 21,467 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Filler
- Condition: Defective
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM-LOW.  RECORD PRESSURE PRIOR TO SERVICING.  SAMC TEXT:  PRESS WAS 10 PSI WHEN LANDED, BUT READS ZERO NOW.  REPLACED FILL PORT PER MM.  SERVICED AND LEAK CHECK OK, INSPECTED AND STOWED CREW MASKS, NO LEAKS NOTED.
